Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|cuzznut - Mon Sep 19, 2005 1:03 pm||
I have just recently had a blood test which revealed that i was low in iron. So the doctors gave me iron supplemements to help boost my iron levels. I also take the contraceptive pill. The problem is i have starting taking my iron tablet for the last two days and today im starting to get my period (and i shouldn't with the contraception). Does Iron inhibit the action of the contraception?
|Dr. Tamer Fouad - Tue Jan 10, 2006 1:14 pm||
The following drugs can interact with oral contraceptives:
1. Hatcher RA, Trussel J, Stewart F, Cates W Jr, Stewart GK, Guest F, et al. Contraceptive technology. 17th rev. ed. New York: Ardent Media, 1998:451-3.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.